Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SIEMENS MEDICAL SOLUTIONS USA, INC.; ULTRASOUND
Catalog Number
10785577
Medical Device Problem Code
Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event
03/18/2025
Type of Reportable Event
Death
Additional Manufacturer Narrative
Was not provided in detail.
Event or Problem Description
Was not provided in detail.
New Search
Submit an Adverse Event Report
Common Device Name
ULTRASOUND
Manufacturer
(Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer
(Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key
24376621
Report Number
3023245-2026-00005
Device Sequence Number
4941588
Product Code
IYN
UDI-Device Identifier
04056869002743
UDI-Public
4056869002743
Combination Product (Y/N)
N
Initial Reporter Country
DR
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
02/18/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Device Catalogue Number
10785577
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/18/2025
Initial Report FDA Received Date
02/18/2026
Usage of Device
A
Patient Sequence Number
1
Patient Sex
Unknown